Minimal supersolutions of convex BSDEs under constraints

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

HEYNE, Gregor, Michael KUPPER, Christoph MAINBERGER, Ludovic TANGPI, 2016. Minimal supersolutions of convex BSDEs under constraints. In: ESAIM : Probability and Statistics. 20, pp. 178-195. ISSN 1292-8100. eISSN 1262-3318. Available under: doi: 10.1051/ps/2016011

@article{Heyne2016-07-14Minim-37456, title={Minimal supersolutions of convex BSDEs under constraints}, year={2016}, doi={10.1051/ps/2016011}, volume={20}, issn={1292-8100}, journal={ESAIM : Probability and Statistics}, pages={178--195}, author={Heyne, Gregor and Kupper, Michael and Mainberger, Christoph and Tangpi, Ludovic} }

Kupper, Michael Heyne, Gregor We study supersolutions of a backward stochastic differential equation, the control processes of which are constrained to be continuous semimartingales of the form dZ = Δdt + ΓdW. The generator may depend on the decomposition (Δ,Γ) and is assumed to be positive, jointly convex and lower semicontinuous, and to satisfy a superquadratic growth condition in Δ and Γ. We prove the existence of a supersolution that is minimal at time zero and derive stability properties of the non-linear operator that maps terminal conditions to the time zero value of this minimal supersolution such as monotone convergence, Fatou’s lemma and L<sup>1</sup>-lower semicontinuity. Furthermore, we provide duality results within the present framework and thereby give conditions for the existence of solutions under constraints. 2017-02-15T14:14:31Z Kupper, Michael Mainberger, Christoph Tangpi, Ludovic Heyne, Gregor Minimal supersolutions of convex BSDEs under constraints 2017-02-15T14:14:31Z Mainberger, Christoph Tangpi, Ludovic 2016-07-14 eng

This item appears in the following Collection(s)

Search KOPS


My Account